Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The spectra for operators of a basic collection


Author: R. K. Juberg
Journal: Bull. Amer. Math. Soc. 79 (1973), 821-824
MSC (1970): Primary 47A10, 46E30, 26A33; Secondary 45E10
MathSciNet review: 0326496
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A10, 46E30, 26A33, 45E10

Retrieve articles in all journals with MSC (1970): 47A10, 46E30, 26A33, 45E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13334-8